Local convergence for a family of sixth order Chebyshev-Halley -type methods in Banach space under weak conditions

Thumbnail Image

Date

2018

Authors

Argyros, I.K.
George, S.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

We present a local convergence analysis for a family of super- Halley methods of high convergence order in order to approximate a solution of a nonlinear equation in a Banach space. Our sufficient convergence conditions involve only hypotheses on the first and second Fr chet-derivative of the operator involved. Earlier studies use hypotheses up to the third Fr chet derivative. Numerical examples are also provided in this study. 2017 Khayyam Journal of Mathematics.

Description

Keywords

Citation

Khayyam Journal of Mathematics, 2018, Vol.4, 1, pp.1-12

Endorsement

Review

Supplemented By

Referenced By